Extremes of α(t)-locally stationary Gaussian processes with non-constant variances

Détails

ID Serval
serval:BIB_CCE384341F02
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Extremes of α(t)-locally stationary Gaussian processes with non-constant variances
Périodique
Journal of Mathematical Analysis and Applications
Auteur(s)
Bai  L.
ISSN
0022-247X (Print)
Statut éditorial
Publié
Date de publication
2017
Peer-reviewed
Oui
Volume
446
Numéro
1
Pages
248-263
Langue
anglais
Résumé
With motivation from [9], in this paper we derive the exact tail asymptotics of alpha(t)-locally stationary Gaussian processes with non-constant variance functions. We show that some certain variance functions lead to qualitatively new results.
Mots-clé
Fractional Brownian motion, alpha(t)-locally stationary, Pickands constants, Gaussian process
Web of science
Création de la notice
02/09/2016 19:38
Dernière modification de la notice
21/08/2019 5:14
Données d'usage